# SDR SIMA982963

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 74331
- Condition: Failed
- Location: Seat 14a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5070 - EMERGENCY LIGHT ABOVE SEAT 14A DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD.  (M)
